Not resolved
2 comments

Vet gave this to my Bishon this am and he is having a reaction to it. On his back scratching, hyper, Barking non stop, not himself.

Had to bath him in Dawn dish liquid.

Very scary !! Would never use again. I should have read the complaints online before using it.

How can they keep a product on the market that would do all this product is doing to our animals?

I went to vet for a tic product that I used all the time and then tech said " I have something really good, try this" big mistake! He better be ok

Monetary Loss: $16.

Company wrote 0 private or public responses to the review from May 11, 2013.
Do You Have Something To Say ?
Write a review

Comments

Terms of Service
Post Comment
Cancel
Anonymous
#656570

I put this on my pomeranian a week ago and now he has uncontrolled spasms and seems scared all of the time. He won't leave my side and during the spasms he jerks so hard that I am afraid he may hurt himself.

He also seems to be hallucinating. He will stare at the wall or into the air and then run and hide.

I hope that it will wear off and not have permanent effects. My vet had also recommended this product.

Anonymous
to Anonymous Providence, Rhode Island, United States #656600

So sorry this happened to you too. It is horrible to see your pet suffer. I have my Bishon Benadryl 25 mg ( please note he is 24 pounds so adjust to half a dose if smaller)

It took a good 2 weeks before my dog was back to himself. After Benadryl and baths in dawn dish liquid.

If your dog is still acting strange by Tue/wed I would see a vet to see if maybe a shot of steroid will help. Let me know over the next two days how it is going

Ceen_61@ Verizon. Net

You May Also Like